Doctor insights on:
Feeling Weak And Shaky After Exercise
I have NT been diagonised of any particular disease but am always feeling this weakness everytime especially after exercise. What can I do?
ADRENAL SUPPORT: Consider adrenal support for energy and blood sugar regulation. Vitamin b5 (pantothenic acid) and vitamin c can help here. Adrenal hormones dhea and pregnenolone can be helpful, too, but should be taken together. Daily physiologic doses for women are 2.5 mg and 30 mg, respectively. Magnesium/potassium aspartate help with exercise recovery. Bicarbonate (sodium bicarbonate) before exercise counter Lactic Acid buildup. ...Read more
Exercise Or Physical Activity (Definition)
Exercise is a physical activity that is completed to maintain or improve health. Benefits of exercise include weight maintenance, improving mood, increasing energy, preventing or controlling chronic diseases, promoting better sleeping, and improving sex life and libido. ...Read more
Maybe: I would be much more worried about hypoglycemia in a diabetic with those symptoms. Seek medical attention and get the blood sugar tested. Remember that too low a blood sugar can be very dangerous. Insulin resistance describes physiologic changes that occur in type 2 (primarily) diabetics. ...Read moreSee 1 more doctor answer
Can mirtazapine (remeron) give you side effects that can actually trigger a panic attack? Ex: skipped heart beats, shakiness and feeling weak? : (
Muscle fatigue: DOMS delayed onset muscle soreness is a result of the muscle fibers being stretched out more than they are used to. The effect of this is often felt 24-72 hours later, thus the term delayed. Inflammation in response to this stress on the muscle fingers gives pain and pain makes you feel weaker, You are not really weaker just it hurts to do things. ...Read more
Can a Vitamin D deficiency cause muscle weakness, shakiness and exercise intolerance? I have low vitamin D, I'm being treated, on week 2, feel awful
Severe vitamin D def: May cause Adults to experience "bone pain" as well as muscle weakness. There is no clear pattern of symptoms. In fact many people remain asymptomatic despite low levels. But here are the more common symptoms: Fatigue, General muscle pain and weakness, Muscle cramps, Joint pain, Chronic pain, Weight gain, High blood pressure, Restless sleep, Poor concentration, and Headaches. ...Read more
Weakness in left arm after exercise? Am a 18 year old male, no numbness/no tingling/no other symptoms. Able to stretch out left arm, can still punch
Arm weakness: Nerves that enter your arm through your shoulder can be overstretched during exercise, causing weakness that should improve with time provided that excessive exercise or exercising beyond your normal range of motion is avoided. ...Read more
Not sure: Those symptoms together do not "jump out" with a probable diagnosis. Several medical conditions can cause fatigue and weakness such as thyroid disease. I would recommend seeing a dr. And getting a check up, good luck. ...Read more
Several things: Reaction to medication, hypoglycemia (low blood sugar), anxiety, cardiac arrhythmia, middle ear infection, labyrinthitis, panic attack, anemia, and dehydration are few conditions. If these are frequent symptoms should consult physician for physical exam and perhaps testing. ...Read more
Can gad cause tiredness, weakness, fatigue and cold chills, body shivers and shakiness? I've been very anxious lately.
Shakiness followed by déjà vu, strange nausea & perceived weakness in right arm. Holding my arms up they shake like crazy. Theweakness started 12hr ago?
EEG: Deju vu equals temporal lobe seizure until proven otherwise. Partial complex seizures can present as panic attacks. See a neurologist. Thank you for trusting health tap. ...Read more
Hi, from past few months I have been noticing a lot of weakness in my body. I also feel shakiness in my hands and suffer from cramps in legs and feet.
See a physician: You should consult a physician. Who can examine you and run some lab test to rule out other causes of weakness and tremors like anemia hyperthyroidism and medications. I guess that you may be suffering from dehydration, hypokalemia or hypoglycemia which is causing your symptoms. In the meantime you cut back on all caffeine nicotine and alcohol intake. See your internist for work up asap. ...Read moreSee 1 more doctor answer
For 1 yr. I've had chronic dizziness, shakiness, tinnitus, weakness, fatigue, balance issues. Not vestibular or heart; poss. Neurological? Thoughts?
Left side neck pain, left neck muscles extremely tight, pain/twitching/weakness/shakiness in left arm. A very sore spot around c5/c6. 34 female. Tips?
You may have a: Pinched nerve in the neck. The weakness is concerning and requires a work up. See a Neurologist or start with your family doc. The twitching goes along with weakness when the nerves to a muscle are compromised (fasciculations).This requires prompt attention and could be from a herniated disc in the neck or another process that has compromised the nerves. Good luck ...Read more
Hello I have been having problems with sleeping, peeing a lot lately, lots of fatigue, muscle weakness, heart racing, chest pains, shakiness, pain in back sides and a burning sensation there too??
Shakiness weakness of legs and arms numbness and timgling, twitches, postural tremor. Is it als? Have low b12normal MRI of brain and spine and sjogren's.
Not just yet: You have two very good reasons for your symptoms, sjogrens, and low b12. ...Read more
I'm not diabetic. Been feeling weak, hungry & dizzy. Recorded mmol of 2.8 today at home. No skipped meals or exercise. Fasting test normal. Diabetes?
Hormones: I see that you take thyroxine. Please see your doc. Perhaps that needs to be adjusted. Please don't do that w/out seeing doc. He/she may also give you an A1C lab test which will give you a better idea about diabetes than a fasting glucose. Peace and good health. ...Read moreSee 1 more doctor answer
Feeling weak & stamina low fr last 2 years aftr typhoid, nw typhoid, thyroid & sugar reports r normal, can't do any physical exercise, even masturbating?
You need to see your doctor. If you are not satisfied with that doctor ask your family and friends to recommend a different doctor.
No one should have to put up with your issues. ...Read more
On cozaar (losartan) 1 wk. Find I can no longer exercise or vacuum house without heart pounding and feeling weak. Side effect? Will it diminish?
Unjsual: That's an unusual side effect to be certain. I'd give it more time. May wish to try taking at bedtime and see if that solves the problem. If no better in 2 weeks after making that change then time to talk with your pcp again. ...Read more
- Talk to a doctor online
- Shaky and weak after exercise
- Feeling weak and shaky headache
- Feeling weak and tired and shaky
- Feeling weak and shaky during pregnancy
- Feeling shaky after eating
- Tired weak and shaky after the flu
- Legs weak and shaky after smoking
- Low progesterone levels after ovulation feeling shaky
- Feeling shaky and weak after eating